# SDR FDEA202410081446

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777F
- Aircraft serial: 41737
- Aircraft time: 19,840 hours, 3,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W865221
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISH EA G-5321-T0377185 REV B, FOUND THE PANEL STILL CAN BE REPAIRED,   PLEASE EVALUATE TO REVISTE THE EA. REPAIRED MAIN DECK CARGO FLOOR PANEL AT APPROX STA 1736/LBL49.5 AS PER B777 SRM 53-  00-50   REPAIR 4 REV 47.0 AND EA:G-5321-T0377185C P4 TITLE: FUSELAGE-CARGO COMP FLOORS-MDC   FLOOR PANEL UPPER FACE SHEET DAMAGE AT APPROX STA 1736/LBL49.5-INTERIM AND   PERMANENT   REPAIR. DETAIL PLS REF TO WRI:53215304. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
